Stability in the federal employees health benefits program
James R. Price,
James W. Mays and
Gordon R. Trapnell
Journal of Health Economics, 1983, vol. 2, issue 3, 207-223
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6296(83)80002-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jhecon:v:2:y:1983:i:3:p:207-223
Access Statistics for this article
Journal of Health Economics is currently edited by J. P. Newhouse, A. J. Culyer, R. Frank, K. Claxton and T. McGuire
More articles in Journal of Health Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().